# SDR DALA2020040602187

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME 20 AT LEVEL STR 23R FLOOR STRUCTURE AT FWD GALLEY AREA, REPLACED WEB FRAME 20 AT LEVEL STR 23R FLOOR STRUCTURE AT FWD GALLEY AREA ASPER A320 SRM 51-72-11 AND DWG D53112784
